MathSciNet Relay Station
MathSciNet bibliographic data
MR1238874 57Q45 (57M25)
Boyle, Jeffrey The turned torus knot in $S\sp 4$. J. Knot Theory Ramifications 2 (1993), no. 3, 239–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement